We report the case of a 63-year-old male with episodes of syncope which led to negative neurologic rule-out. One month later, after another episode of syncope, an emergency room ECG showed ventricular tachycardia treated by DC-shock and, after defibrillation, a typical ECG Brugada pattern. After implantation of an internal cardioverter/defibrillator, the patient was again admitted because of 4 ICD shocks (electrical storm). Isoproterenol infusion and hydro-quinidine 250 mg b.i.d. per os administration were therefore started, without recurrence of ventricular arrhythmias and "normalization"of the ST pattern. Nine-month follow-up was uneventful, without recurrence of ventricular tachycardia at ICD controls. Quinidine may be regarded as an adjunctive therapy for patients at higher risk of ventricular fibrillation and may reduce the number of ICD shocks in patients with multiple recurrences.